# SDR VNAA2019122081102

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 37,156 hours, 36,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 124557
- Condition: Discharged
- Location: Emergency Lights
- Part time: 8,111 hours, 6,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK 4 ILLUMINATE FOR A FEW SECONDS THEN EXTINGUISH. R/R NUMBER 4 EMERGENCY LIGHT BATTERY PACK IAW CRJ-200 AMM 33-51-04-000/400-801 OPS CHECK GOOD
